Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Estrogen tablets prescribed before IVF. Missed taking medication. No periods. What to do?

i am going for ivf .for that doctor has prescribe me estrogen tablet called premarin for the first cycle 4thday to18th day, and second cycle both premarin and meprate 10mg from 19th day to 28th day. But by mistake i have taken the second cycle tablets instead of first cycle tablet premarin and meprate 10mg, because of this my monthly periods date is not come in this month particular date 9th. So please give me the correct adive how to slove the problem I am facing.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
In the current scenario, you may wait for your period to ensue for a week after completion of treatment. If you do not attain your cycle, you should contact your consultant for evaluation. There is not much to worry about the miscalculation as these are the priming hormones and at the most, you may have to prolong the treatment a little longer.Hope your query is answered. Take care.
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor